# SDR 3EJA84310072020

- Difficulty date: October 7, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N843JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605343
- Aircraft time: 9,232 hours, 6,781 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 661131512
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD, LEFT SIDE PASSENGER/CREW DOOR.  AFT HINGE HALF (ON DOOR) FOUND CRACKED WITH INTERGRANULAR CORROSION.  FOUND WHILE AIRCRAFT WAS IN KISO HANGER FOR OTHER MAINTENANCE.  WHILE TROUBLE SHOOTING A DOOR LIGHT ISSUE THE DOOR STAIRS WERE REMOVED AND REVILED THE DAMAGED HINGE.
